# SDR AALA972374

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, FOUND EMERGENCY EXIT LIGHTS AT PASSENGER SEAT 32J INOPERATIVE.  REPAIRED BROKEN EMERGENCY EXIT LIGHT WIRE AT PASSENGER SEAT 32J.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
